Friday, June 6, 2008

Side Effects From Medication

I have dutifully taken my prescribed medications for bipolar every night and every morning, just like the doctor wants me to. The result has been a somewhat stable mood and FOURTY EXTRA POUNDS. I have never been this fat before. Ever. I mean ever, ever, ever.

My husband, he does not have bipolar. He does however, really likes porn. Alot. And it makes me feel like crap. Why should I care? It's fantasy. Sure, I know that. Anyone with two cents could tell you that. But they're thin and I'm not. They have big tits and on a good day I fit into a petite size B cup. They look sexy, I feel very unsexy.

How can he go from those women and then look at me? He says it's not the same. That he doesn't care what size I am. But is he telling me the truth or does he really mean it? I don't see him looking a magazines with fat women in them.

~ANONYMOUS~

No comments: